U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

i want to take the nuvaring out, i had intercourse 4 days ago. is it safe to take it out now? reason: side effects too much?

1 doctor answer1 doctor weighed in
Dr. Natarajan Raman
Radiation Oncology 33 years experience
Contact your GYN doc: Nuva ring is inserted into the vagina for a three-week period and then removed for one week, during which the user will experience a menstrual period. I would suggest that you wait for the date it is due to be removed or you may have failure of contraception. Talk to your gyn if you have side effects and use barriers like condoms or oc pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.